2017 Annual Convention at a Glance

Thursday, November 9, 2017

7:30 am-6:00 pm Registration

8:00 am-4:00 pm Administrative Professionals' workshop

8:00 am-4:00 pm Leadership Institute workshop

4:00 pm-6:00 pm Visit with Partners 4:00 pm-6:00 pm The Lounge open 4:00 pm-6:00 pm Opening Reception

Friday, November 10, 2017

7:00 am-5:00 pm Registration
7:30 am-4:00 pm Visit with Partners
7:30 am-4:00 pm The Lounge open

7:30 am-8:15 am Networking Breakfast

8:30 am-4:00 pm Council of School Attorneys workshop

8:30 am-10:30 am General Session

10:30 am-11:00 am Break

11:00 am -12:15 pm Workshops (75-minutes)

12:15 pm-1:30 pm Lunch

1:30 pm-2:30 pm Region Roundtables (60-minutes)

2:30 pm-3:00 pm Break

3:00 pm-4:15 pm Workshops (75-minutes)

Saturday, November 11, 2017

7:00 am-4:30 pm Registration

7:00 am-4:30 pm The Lounge open

7:30 am-8:30 am Breakfasts

8:45 am-10:15 am General Session

10:15 am-10:30 am Break

10:30 am-11:45 am Workshops (75-minutes)

12:00 pm-1:30 pm Lunch

1:45 pm-3:00 pm Workshops (75-minutes)

3:00 pm-3:15 pm Break

3:15 pm-4:30 pm Membership meeting/Hot Topics Tables

Sunday, November 12, 2017

7:45 am-8:15 am Breakfast

8:15 am-9:45 am General Session

10:00 am OSBA Board of Directors Meeting